# SDR FDEA2018100542786

- Difficulty date: October 4, 2018
- Submitted: October 5, 2018
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Aircraft time: 33,887 hours, 18,141 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: R532B113900000
- Condition: Cracked
- Location: Zone 100
- Part time: 33,887 hours, 181,413 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO FLOOR PANEL CRACKED FABRICATED FLOOR PANEL IAW DWG SRZ-25-005 REV N AND IPC 53-14-29-04X
